# SDR CA160119003

- Difficulty date: December 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) 1 HYD" CAUTION ILLUMINATED IN FLIGHT CLOSELY FOLLOWED BY NR 1 HYD ISO, CAUTION LIGHT.  NR 1 HYDRAULIC QUALITY QUICKLY DROPPED TO 0.  TECH CREW CARRIED OUT AN AIR RETURN AND DECLARED A, PAN.  TOTAL FLIGHT TIME RECORDED WAS 1 HR, WITH THE NR 1 SYS  BEING REPORTED SHOWING ZERO QTY FOR APPROXIMATELY 40 MINUTES OF THIS TIME.  THE ENGINEER FOUND AND CONFIRMED THE LT OTBD ELEVATOR PCU HOSE ASSY PN AS-116-04-0133 HAD RUPTURED, REF AIPC29-10-00, FIG 50, ITEM 600. CAUSING THE SYSTEM FLUID LOSS.
